MathSciNet Relay Station
MathSciNet bibliographic data
MR2408037 (2009d:46068) 46E35 (42B99)
Vybíral, Jan A new proof of the Jawerth-Franke embedding. Rev. Mat. Complut. 21 (2008), no. 1, 75–82.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement